Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Missed heart beats, anxiety, tiredness. Taken Amlodipine, Ramipril, Propanolol, Bisoprolol. Could it be the side-effects of medication?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
I have recently changed from 10mg Amlodipine, after missed heart beats, after my mother's passing. My Dr changed me to rampiril, moving through the doses during which I got a BP 210/105. I was given propanolol 80mg, which made me so weak. I have been changed to 1.25 mg biprosolol ( taken morning)and 10mg ramipril (taken at night) daily and am awaiting the results of a 24 hr heart monitor for palpitations/missed beats. I am very anxious in the mornings - this goes in the afternoons - and I am very tired by late afternoon. Can this be the results of the medication?
Posted Wed, 4 Jul 2012 in Anxiety and Stress
Answered by Dr. Ashwini Kolur 9 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Bisoprolol and ramipril can cause fatigue and drowsiness as side effect. But anxiety is not related to this drugs.

I think as you are awaiting a heart monitoring, this is responsible for your anxiety and is quite normal. Late afternoon tiredness is common in most of the working people.

Anxiety can due to the emotional disturbance (loosing your mother) that you are facing. Anxiety it self can be responsible for palpitation.

If the anxiety is of long duration i advice you to speak with the physician, he may consider prescribing medications for this.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor